EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 7, issue 5, 1989

Characterizations of distributions by variance bounds pp. 351-356 Downloads
T. Cacoullos and V. Papathanasiou
Characterizations of uniform and exponential distributions pp. 357-359 Downloads
Yeu-Hua Too and Gwo Dong Lin
On random translation models pp. 361-367 Downloads
Ludger Rüschendorf
A simple proof for the continuity of infinite convolutions of binary random variables pp. 369-370 Downloads
Janos Galambos and Imre Kátai
A new class of negative binomial distributions of order k pp. 371-376 Downloads
K. D. Ling
A test for Weibull populations pp. 377-380 Downloads
Arijit Chaudhuri and Nimai Kumar Chandra
Another look at adaptation on the average pp. 381-383 Downloads
Ker-Chau Li and Donald Ylvisaker
On Bayes' test for the population mean of bounded observations pp. 385-389 Downloads
Zizhi Wu
Parameter identification in linear stochastic differential equations pp. 391-394 Downloads
Jacek Dabrowski
A note of kernel smoothing of an estimator of a periodic function in the multiplicative intensity model pp. 395-400 Downloads
Jacek Leskow
Locally optimal window widths for kernel density estimation with large samples pp. 401-405 Downloads
William R. Schucany
Non-parametric estimation of conditional quantiles pp. 407-412 Downloads
M. Samanta
The asymptotic statistical behaviour of some estimators for a circular structural model pp. 413-416 Downloads
Mark Berman
An example concerning the likelihood function pp. 417-418 Downloads
Michael Evans
On the theory of C[alpha]-tests pp. 419-424 Downloads
Agnes Berger and Sylvan Wallenstein
An adjustment for a test concerning a principal component subspace pp. 425-430 Downloads
James R. Schott
On Cox and renewal processes pp. 431-433 Downloads
Nikos Yannaros
Inconsistencies in the argument leading to the rule of succession pp. 435-440 Downloads
S. V. Bhave

Volume 7, issue 4, 1989

Asymptotic results for a conditional Poisson log-linear model pp. 267-270 Downloads
Douglas G. Bonett, P. M. Bentler and J. Arthur Woodward
An agreement model with kappa as parameter pp. 271-273 Downloads
Alan Agresti
An unbiased minimum distance estimator of the proportion parameter in a mixture of two normal distributions pp. 275-281 Downloads
Brenton R. Clarke
Maxima of normal random vectors: Between independence and complete dependence pp. 283-286 Downloads
Jürg Hüsler and Rolf-Dieter Reiss
Comparison of the efficiency of nonparametric location tests based on grouped and individual data pp. 287-291 Downloads
J. Hüsler and H. Riedwyl
The coordinate-free estimation in finite population sampling pp. 293-295 Downloads
Josemar Rodrigues and Silvia Nagib Elian
A characterization of multivariate l1-norm symmetric distributions pp. 297-299 Downloads
Bi-Qi Fang and Kai-Tai Fang
Haight's distribution and busy periods pp. 301-302 Downloads
F. W. Steutel and B. G. Hansen
On characterizations of exponential distributions pp. 303-305 Downloads
G. F. Yeo and R. K. Milne
An optimal random number generator on Zp pp. 307-309 Downloads
Philippe Chassaing
A note on the asymptotic properties of the product-limit estimator on the whole line pp. 311-314 Downloads
Zhiliang Ying
Symmetrized nearest neighbor regression estimates pp. 315-318 Downloads
R. J. Carroll and Wolfgang Härdle
Complete convergence of triangular arrays and the law of the iterated logarithm for U-statistics pp. 319-321 Downloads
Herold Dehling
A continuous multivariate exponential distribution that is multivariate phase type pp. 323-325 Downloads
Colm A. O'Cinneide and Adrian E. Raftery
How regular are conjugate exponential families? pp. 327-333 Downloads
Ulrich Müller-Funk and Friedrich Pukelsheim
Confidence intervals on the ratio of expected mean squares ([theta]1 + [theta]2 + [theta]3)/[theta]4 pp. 335-342 Downloads
Nancy J. Birch and Richard K. Burdick
Finitely determined processes in metric spaces pp. 343-347 Downloads
Wolfram Strittmatter

Volume 7, issue 3, 1988

The reliability of k out of n systems when k components are equally reliable pp. 175-178 Downloads
Dong Ho Park
Testing for dispersive ordering pp. 179-185 Downloads
Ibrahim A. Ahmad and Subhash C. Kochar
Circular balanced uniform repeated measurements designs pp. 187-189 Downloads
Kasra Afsarinejad
A note on estimating the number of errors in a system by recapture sampling pp. 191-194 Downloads
Tapan K. Nayak
Canonical kernels for density estimation pp. 195-199 Downloads
J. S. Marron and D. Nolan
Singh's theorem in the lattice case pp. 201-205 Downloads
Michael Woodroofe and Myoungshic Jhun
Multivariate distributions of order ? pp. 207-216 Downloads
Andreas N. Philippou, Demetris L. Antzoulakos and Gregory A. Tripsiannis
A remark on the poisson-pascal and some other contagious distributions pp. 217-220 Downloads
Gordon E. Willmot
On the asymptotic bias of estimators under parameter drift pp. 221-224 Downloads
Alexander Shapiro and M. W. Browne
Testing the homogeneity of small error rates: application to the sensitivity of different Elisa tests for aids antibodies pp. 225-228 Downloads
Joseph L. Gastwirth and Wesley O. Johnson
Convolution type estimators for nonparametric regression pp. 229-239 Downloads
Y. P. Mack and Hans-Georg Müller
On two methods of identifying influential sets of observations pp. 241-245 Downloads
Subir Ghosh
The limit distribution of the number of nodes in low strata of a random mapping pp. 247-251 Downloads
Ljuben R. Mutafchiev
A logistic process constructed using geometric minimization pp. 253-257 Downloads
Barry C. Arnold
Asymptotic behaviour of reliability functions pp. 259-263 Downloads
P. Main

Volume 7, issue 2, 1988

Universal optimality of main effect deletion designs pp. 89-91 Downloads
Rahul Mukerjee and Sudhir Gupta
On a characterization of the exponential distribution by properties of order statistics pp. 93-96 Downloads
Ursula Gather
Dominance of the positive-part version of the James-Stein estimator pp. 97-103 Downloads
David Nickerson
A differential version of the Efron-Stein inequality: bounding the variance of a function of an infinitely divisible variable pp. 105-112 Downloads
Richard A. Vitale
A smooth nonparametric quantile estimator from right-censored data pp. 113-121 Downloads
W. J. Padget and L. A. Thombs
A simple method for choosing between the lognormal and weibull models pp. 123-126 Downloads
Russell F. Kappenman
A note on the noncentral chi-square distribution pp. 127-129 Downloads
M. E. Bock and Z. Govindarajulu
"Almost arbitrary" minimax estimators of location for independent component variance mixtures of normal variates pp. 131-133 Downloads
Robert Miceli and William E. Strawderman
The existence theorem in general ridge regression pp. 135-137 Downloads
J. S. Chawla
A note on stirling's expansion for factorial n pp. 139-143 Downloads
Adrienne W. Kemp
A filtering model for Bayesian analysis of failure data contaminated by maintenance pp. 145-150 Downloads
C. A. Clarotti, G. Koch and F. Spizzichino
Bootstrap confidence intervals pp. 151-160 Downloads
G. J. Babu and Arup Bose
A recurrence formula for the distribution of the wilcoxon rank sum statistic pp. 161-165 Downloads
Tomek Brus
The inverse and determinant of a 2 x 2 uniformly distributed random matrix pp. 167-170 Downloads
R. C. Williamson and T. Downs
A note on maximum likelihood estimation for the complex-valued first-order autoregressive process pp. 171-173 Downloads
A. Le Breton

Volume 7, issue 1, 1988

On attainable Cramer - Rao type lower bounds for weighted loss functions pp. 1-2 Downloads
Piotr W Mikulski and Michael Monsour
Splitting intervals pp. 3-7 Downloads
Carl Herz
Universal asymptotic normality for conditionally trimmed sums pp. 9-15 Downloads
M.G. Hahn and J. Kuelbs
A note on the strong law of large numbers for positively dependent random variables pp. 17-20 Downloads
Thomas Birkel
An early occurrence of the Poisson distribution pp. 21-22 Downloads
A.I. Dale
Strassen-type invariance principles for exchangeable sequences pp. 23-26 Downloads
AndréRobert Dabrowski
Existence of variance-balanced binary designs with fewer experimental units pp. 27-28 Downloads
Sanpei Kageyama
Variance bounds by a generalization of the Cauchy-Schwarz inequality pp. 29-33 Downloads
V. Papathanasiou
Asymptotic properties of the multivariate Nadaraya-Watson regression function estimate: The fixed design case pp. 35-40 Downloads
Alexander A Georgiev
Some cross-product difference statistics and a test for trends in ordered contingency tables pp. 41-46 Downloads
Mei-Ling Ting Lee
A U-statistic and estimation for the inverse Gaussian distribution pp. 47-49 Downloads
V Seshadri
On the importance of components for multistate monotone systems pp. 51-59 Downloads
Vanderlei Costa Bueno
A game with three players pp. 61-63 Downloads
Dennis Sandell
Uniform consistency of r-means pp. 65-71 Downloads
Juan A Cuesta and Carlos Matrán
Asymptotic properties for the sequential cusum procedure pp. 73-80 Downloads
Vera R. Huse
The functional law of the iterated logarithm for the empirical process of some long-range dependent sequences pp. 81-85 Downloads
Herold Dehling and Murad S. Taqqu
Page updated 2021-07-29